Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A conjecture on compact Fréchet spaces


Author: Hao Xuan Zhou
Journal: Proc. Amer. Math. Soc. 89 (1983), 326-328
MSC: Primary 54D30; Secondary 03E50, 54D55
DOI: https://doi.org/10.1090/S0002-9939-1983-0712645-X
MathSciNet review: 712645
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a compact Hausdorff space. $ X$ is Fréchet if every feebly compact subset is closed in $ X$. Under MA, the converse is false.


References [Enhancements On Off] (What's this?)

  • [B] A. Berner, $ \beta (X)$ can be Fréchet, preprint. MR 577776 (81h:54026)
  • [BCM] R. Bagley, E. Connell and J. McKnight, Jr., On properties characterizing pseudo-compact spaces, Proc. Amer. Math. Soc. 9 (1968), 500-506. MR 0097043 (20:3523)
  • [IN] M. Ismail and P. Nyikos, On spaces in which countably compact sets are closed, and hereditary properties, Topology Appl. 11 (1980), 281-292. MR 585273 (81j:54043)
  • [K] K. Kunen, Combinatorics, Handbook of Mathematical Logic (J. Barwise, ed.), North-Holland, Amsterdam, 1977, pp. 371-401. MR 0457132 (56:15351)
  • [R] M. Rudin, Martin's Axiom, Handbook of Mathematical Logic (J. Barwise, ed.), North-Holland, Amsterdam, 1977, pp. 491-501. MR 0457132 (56:15351)
  • [T$ _{1}$] Y. Tanaka, Some results on sequential spaces, Bull. Tokyo Gakugei Univ. (4) 33 (1981), 1-10. MR 635491 (83d:54043)
  • [T$ _{2}$] -, private communication.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D30, 03E50, 54D55

Retrieve articles in all journals with MSC: 54D30, 03E50, 54D55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0712645-X
Keywords: Fréchet spaces, feebly compact
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society